Toggle Main Menu Toggle Search

Open Access padlockePrints

Conformal n-Point Functions in Momentum Space

Lookup NU author(s):

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Bzowski A, McFadden P, Skenderis K

Publication type: Article

Publication status: Published

Journal: Physical Review Letters

Year: 2020

Volume: 124

Issue: 13

Print publication date: 03/04/2020

Online publication date: 03/04/2020

Acceptance date: 05/03/2020

Date deposited: 06/04/2020

ISSN (print): 0031-9007

ISSN (electronic): 1079-7114

Publisher: American Physical Society

URL: https://doi.org/10.1103/PhysRevLett.124.131602

DOI: 10.1103/PhysRevLett.124.131602


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share